# SDR AWXA200400967

- Difficulty date: August 14, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D571301472020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, CORROSION WAS FOUND IN NUMEROUS AREAS ON THE OUTBOARD SEAT TRACK Y1292 LT, BETWEEN FS 37 AND FS 39.  MAINTENANCE REMOVED CORRODED SEAT TRACK Y1292 LT FROM FS 36 TO FS 41; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
